# SDR FDEA202204090900

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE (WING SIDE)    PIVOT LUG BORE CORROSION.   CORROSION AT RIGHT HAND WING - INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE   (WING SIDE) PIVOT LUG BORE (#3 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-44-07 AND E.A.#1-5750-T0366359 A PART 1 STEP 1F(1) AND STEP 1F(2), TITLE: WINGS-  FLIGHT SURFACES - RH WING -INBD FLAP OUTBD FWD HINGE (WING SIDE) REPAIR-PSE   57.55.01.1 INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.(WRI:57505192 FOR   DETAILS)
